# SDR USAA050489

- Difficulty date: March 16, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140T25409
- Condition: Cracked
- Location: Fuselage
- Part time: 68,950 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CRACKED APPROX .3750, BS 1395-1417 AT RBL 43.  REMOVED AND REPLACED WITH NEWLY FABRICATED PART PE SRM 51-10-02, 51-20-01, 51-40-02 AND EA 96331.  (M)
